# SDR AALA20161208011

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 51,885 hours, 8,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  AFT CABIN EMERGENCY FLASHLIGHT HOLDER BROKEN AT 17A/B.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW AMM 25-64-07.  OPERATIONAL CHECK GOOD.
